# SDR 97ZZZX3096

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42752
- Make and model: Piper PA-34-200
- Aircraft serial: 347450172
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 301E10
- Condition: Bearing Failed
- Location: Engine
- Component: Rotomaster
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A MINOR OIL LEAK WAS DISCOVERED COMING FROM THE TURBOCHARGER HOUSING.  UPON INSPECTION, FOUND THE TURBO'S MAIN BEARINGS HAD GONE OUT CAUSING SLIGHT DAMAGE TO THE OIL SEAL.  TURBO HAS BEEN REMOVED AND IS BEING REPLACED WITH A SERVICEABLE PART.
